Header menu link for other important links
X
Possible Metformin‐Induced Otorrhoea: A Rare Case
Norlela Maarup, , Mohamed Izham M Ibrahim, Saval Khanal
Published in Wiley
2011
Volume: 41
   
Issue: 1
Pages: 49 - 50
Abstract
Background: Ear problems attributed to metformin use are not documented in the literature. Aim: To report a possible case of otorrhoea from metformin therapy. Clinical details: A 50-year-old male developed right ear discharge during metformin therapy. Outcomes: His ear discharge reappeared when metformin was reintroduced and disappeared when it was discontinued, suggesting a possible association between metformin and otorrhoea. The causality assessment revealed a 'probable' (Naranjo algorithm score 8) association and the severity was 'moderate' (Level 3). Conclusion: First case of possible otorrhoea from metformin therapy to be reported in the literature.
About the journal
JournalData powered by TypesetJournal of Pharmacy Practice and Research
PublisherData powered by TypesetWiley
ISSN1445937X
Open AccessNo